# SDR DALA2024060505803

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 12,586 hours, 5,874 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Worn
- Location: Rt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 4 RACK TEETH X2 HAS EVIDENCE OF WEAR AND PREVIOUS REWORK, REF 5742-01028-02B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. REMOVED AND REPLACED SLAT PINION ON TRACK #4 IAW A220 AMP BD500- A-J27-81-09-01AAA-720A-A. RIGHT WING SLAT #2. (J.MUNOZ 2379974) REPLACED SLAT PINION, TRACK #4 I.A.W. A220 AMP BD500-A-J27-81-09 -01AAA-720A-A. ALL RII EVENTS C/W. (LP# 0377087)
